# SDR USAA970185

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239US
- Make and model: Boeing 737201
- Aircraft serial: 22354
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 1006
- Part time: 42,551 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 4 INCH BY .031 INCH CORROSION STATION 1006 STRINGER 25L.  CUT OUT DAMAGED STRINGER, FABRICATED DOUBLER AND INSTALLED PER SRM 53-10-3 FIG 1.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (M)
